Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

 

 

Approximately finite algebras


Author: Harold Widom
Journal: Trans. Amer. Math. Soc. 83 (1956), 170-178
MSC: Primary 46.2X
MathSciNet review: 0080893
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 46.2X

Retrieve articles in all journals with MSC: 46.2X


Additional Information

DOI: https://doi.org/10.1090/S0002-9947-1956-0080893-9
Article copyright: © Copyright 1956 American Mathematical Society